Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 28, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 3, 2025, 4:27 AM CDT for 5 counties in Tennessee. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 4:27 AM CDT (09:27 UTC)
- Expired
- Apr 3, 2025, 12:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, TN, Rutherford County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:36 AM CDT | FLASH FLOOD | 2 Wsw Mount Juliet, TN | Old Lebanon Dirt Road near Page Drive in Mt Juliet is closed due to flooding. |
| Apr 3, 5:52 AM CDT | FLASH FLOOD | 1 Sw Berry Hill, TN | Flooding reported along West Fork Browns Creek near General Bate Drive and Graybar Lane. Homes inundated with water as well as Lipscomb Academy football field. |
| Apr 3, 6:24 AM CDT | FLASH FLOOD | 1 Ssw Berry Hill, TN | Media reporting I-65 NB at mm80 closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
341
WGUS54 KOHX 030927
FFWOHX
TNC037-149-165-187-189-031530-
/O.NEW.KOHX.FF.W.0028.250403T0927Z-250403T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
427 AM CDT Thu Apr 3 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Southeastern Davidson County in middle Tennessee...
Northwestern Rutherford County in middle Tennessee...
Southeastern Sumner County in middle Tennessee...
Northeastern Williamson County in middle Tennessee...
Northwestern Wilson County in middle Tennessee...
* Until 1030 AM CDT Thursday.
* At 427 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Franklin, Lebanon, Hendersonville, Smyrna, Brentwood, La Vergne,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Lakewood, Rural Hill, Hermitage, Antioch, Belinda City, Berry
Hill, Percy Priest Lake, Green Hill and Gladeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3636 8628 3635 8628 3635 8627 3633 8626
3631 8627 3630 8626 3630 8625 3624 8622
3613 8629 3604 8650 3593 8662 3589 8693
3603 8695 3630 8653
FLASH FLOOD...RADAR INDICATED
$$
LaRosa2 follow-up statements
805
WGUS74 KOHX 031233
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
733 AM CDT Thu Apr 3 2025
TNC037-149-165-187-189-031530-
/O.CON.KOHX.FF.W.0028.000000T0000Z-250403T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Rutherford TN-Sumner TN-Williamson TN-Wilson TN-
733 AM CDT Thu Apr 3 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR SOUTHEASTERN DAVIDSON, NORTHWESTERN RUTHERFORD,
SOUTHEASTERN SUMNER, NORTHEASTERN WILLIAMSON AND NORTHWESTERN WILSON
COUNTIES...
At 733 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding has been ongoing and
will continue due to additional rainfall this morning.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Franklin, Lebanon, Hendersonville, Smyrna, Brentwood, La Vergne,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Lakewood, Rural Hill, Hermitage, Antioch, Belinda City, Berry
Hill, Percy Priest Lake, Green Hill and Gladeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3636 8628 3635 8628 3635 8627 3633 8626
3631 8627 3630 8626 3630 8625 3624 8622
3613 8629 3604 8650 3593 8662 3589 8693
3603 8695 3630 8653
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LaRosa586
WGUS54 KOHX 031508
FFWOHX
TNC037-149-165-187-189-031700-
/O.EXT.KOHX.FF.W.0028.000000T0000Z-250403T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1008 AM CDT Thu Apr 3 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Southeastern Davidson County in middle Tennessee...
Northwestern Rutherford County in middle Tennessee...
Southeastern Sumner County in middle Tennessee...
Northeastern Williamson County in middle Tennessee...
Northwestern Wilson County in middle Tennessee...
* Until noon CDT.
* At 1008 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding has been ongoing
and will continue due to additional rainfall this morning.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Franklin, Lebanon, Hendersonville, Smyrna, Brentwood, La Vergne,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Lakewood, Rural Hill, Hermitage, Antioch, Belinda City, Berry
Hill, Percy Priest Lake, Green Hill and Gladeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3636 8628 3635 8628 3635 8627 3633 8626
3631 8627 3630 8626 3630 8625 3624 8622
3613 8629 3604 8650 3593 8662 3589 8693
3603 8695 3630 8653
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LaRosaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:32 AM CDT, 3 hours 55 minutes earlier. Its key messages:
- Updated at 1226 AM CDT Thu Apr 3 2025
- There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening.
- Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place.
- There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out.
Area forecast discussion, Apr 3, 12:32 AM CDT, 3 hours 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service Nashville TN Issued by National Weather Service Morristown TN 1232 AM CDT Thu Apr 3 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1226 AM CDT Thu Apr 3 2025 - There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening. - Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place. - There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out. && .UPDATE... Issued at 650 PM CDT Wed Apr 2 2025 The evening sounding at OHX is well underway and we can share some data already up to 400 mb. SBCAPE is 1,776 J/kg and the LI is -9 (hence the large hail that's already occurred). The 0-3 km storm- relative helicity is 408 owing to a 40 kt wind at 925 mb and 50 kt wind at 850 mb, and the 700-500 mb lapse rate is 7.2C/km. Precipitable Water is coming in at 1.56", which is a new record max for this date. So the environment we expected is definitely in place. A cold front is just now crossing the Mississippi River, and won't make it much further before becoming quasi-stationary by around 12Z tomorrow. The boundary likely won't actually come through Middle Tennessee until late Saturday. && .SHORT TERM... (Tonight through Friday Night) Issued at 912 PM CDT Wed Apr 2 2025 The surface boundary that is creating all this mayhem tonight continues to creep toward Middle Tennessee, but will soon stall just to our northwest. Earlier discreet cells that produced large hail and some wind damage across mainly western portions of Middle Tennessee have either dissipated or moved out of the area, and we are now watching the next line of severe storms track across West Tennessee and toward the OHX warning area. Not much has changed from our earlier messaging. We expect the approaching storms to have their most significant impacts over western Middle Tennessee, then weaken somewhat as they advance toward the Nashville Metro Area. It is still conceivable that some portions of the mid state may not be impacted at all tonight, especially over southeastern portions of the mid state. As the severe threat overnight diminishes, we will begin to transition to more of a flooding threat. Granted, severe storms will still be possible until the aforementioned boundary loosens from its moors and finally sweeps through the mid state this weekend. But the primary impacts after tonight will be areal flooding, river flooding and also flash flooding in areas affected by high rainfall rates. Temperatures will remain quite warm the remainder of this week. (Today's high temperature of 85 degrees at Nashville was just 2 degrees shy of the daily record high.) The unusually warm air mass and moisture transport provided by strong low-level winds, coupled with the close proximity of the quasi- stationary boundary are fueling what is expected to be some large rainfall totals. && .LONG TERM... (Saturday through next Thursday) Issued at 912 PM CDT Wed Apr 2 2025 Blocking high pressure centered off the Carolina coast will finally relent this weekend and enable the stalled frontal boundary to come through Middle Tennessee late Saturday and Saturday night, with one more round of potentially severe storms and heavy rainfall before this active weather pattern draws to an end. By the time the rain finally winds down on Sunday, we are looking at storm total QPF of 2 to 3" along the Cumberland Plateau, to 5 to 7" across Nashville Metro, to 10+" around Land- between-the-Lakes. So we do expect significant rises along rivers and creeks across a large portion of the mid state. Fortunately, the weather next week will be much more benign, albeit significantly cooler. Of note, widespread frost is possible Tuesday morning, and many spots can expect freezing temperatures Wednesday morning before we start to warm back up. && .AVIATION... (06Z TAFS) Issued at 1226 AM CDT Thu Apr 3 2025 Ongoing storms will be moving into BNA and MQY over the next hour or two, bringing MVFR vis/cigs with occasional IFR conditions with heavier rainfall. This activity is expected to dissipate considerably before reaching SRB and CSV. Behind the storms, CKV will maintain MVFR conditions overnight. A front will meander across northern Middle TN through tomorrow, making for a low confidence forecast, especially at CKV which will vary between both sides of the front. South of the front, ceilings will likely improve to VFR in the afternoon, but remain MVFR to the north. The front will also be a focus for additional TS in the afternoon, potentially impacting BNA and CKV. && .PRELIMINARY POINT TEMPS/POPS... Nashville 67 78 67 86 / 70 80 50 40 Clarksville 63 71 61 83 / 90 90 70 70 Crossville 65 80 64 83 / 20 30 20 20 Columbia 67 81 67 86 / 60 60 40 30 Cookeville 66 80 66 83 / 40 60 30 30 Jamestown 65 80 64 83 / 40 60 30 30 Lawrenceburg 69 81 69 85 / 40 40 30 20 Murfreesboro 67 82 66 86 / 50 60 40 20 Waverly 63 72 63 84 / 90 90 60 50 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......Rose SHORT TERM...Rose LONG TERM....Rose AVIATION.....DGS
In the hours before
Local storm report, Apr 3, 3:30 AM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
330 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM Hail 2 S Mount Juliet 36.18N 86.52W
04/03/2025 M1.00 Inch Wilson TN Public
Time estimated from radar.
&&
SWULocal storm report, Apr 3, 3:43 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
343 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM Tstm Wnd Gst 3 ENE Fairview 36.00N 87.08W
04/03/2025 M60 MPH Williamson TN Amateur Radio
60 mph wind gust measured at Highway 100 and
Brush Creek Rd.
&&Local storm report, Apr 3, 3:50 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
350 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM Hail 2 ENE Mount Juliet 36.22N 86.49W
04/03/2025 E1.25 Inch Wilson TN NWS Employee
&&Local storm report, Apr 3, 3:55 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
355 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 AM Hail 7 WSW Forest Hills 36.02N 86.95W
04/03/2025 E1.00 Inch Williamson TN Public
Quarter size hail reported at Temple Hills.
Time estimated by radar.
&&Local storm report, Apr 3, 4:16 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
416 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM Hail 4 WSW Belle Meade 36.07N 86.92W
04/03/2025 E1.00 Inch Davidson TN Public
Tspotter report of quarter size hail near
Kroger on Highway 70. Time radar estimated.
&&Local storm report, Apr 3, 4:26 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
426 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM Tstm Wnd Dmg 1 WSW Antioch 36.05N 86.69W
04/03/2025 Davidson TN Public
Tspotter report of a tree that fell on a
house on Old Tusculum Rd. Time radar
estimated.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 62 min |
| Apr 2, 10:32 PM CDT | Tornado Warning | OHX | Stewart | 28 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 65 min |
| Apr 2, 11:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| Apr 2, 11:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 68 min |
| Apr 2, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 58 min |
| Apr 2, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 13 min |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Apr 3, 12:07 AM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 53 min |
| Apr 3, 12:27 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 33 min |
| Apr 3, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 38 min |
| Apr 3, 12:56 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
| Apr 3, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 62 min |
| Apr 3, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 39 min |
| Apr 3, 1:14 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 6 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Apr 3, 1:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Apr 3, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 59 min |
| Apr 3, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more | 45 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Maury, Williamson | 43 min |
| Apr 3, 2:21 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 9 hr |
| Apr 3, 2:36 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 24 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Maury, Williamson | 62 min |
| Apr 3, 2:54 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 51 min |
| Apr 3, 2:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 9 hr |
| Apr 3, 3:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 43 min |
| Apr 3, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Apr 3, 3:08 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Wilson | 9 hr |
| Apr 3, 3:21 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Williamson, Wilson | 37 min |
| Apr 3, 3:25 AM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 3:33 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 27 min |
| Apr 3, 3:38 AM CDT | Tornado Warning | OHX | Davidson, Williamson | 37 min |
| Apr 3, 3:42 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 33 min |
| Apr 3, 3:53 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 37 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Wilson | 7 min |
| Apr 3, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 47 min |
| Apr 3, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 53 min |
| Apr 3, 4:09 AM CDT | Tornado Warning | OHX | Davidson, Hickman, Maury, Williamson | 36 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Apr 3, 4:35 AM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 3, 4:36 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 39 min |
| Apr 3, 4:47 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 3 more | 9 hr |
| Apr 3, 4:54 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 21 min |
| Apr 3, 4:57 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 3, 5:07 AM CDT | Flash Flood Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 6 hr |
| Apr 3, 5:12 AM CDT | Tornado Warning | OHX | Maury, Williamson | 33 min |
| Apr 3, 5:14 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Pickett | 46 min |
| Apr 3, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 44 min |
| Apr 3, 5:40 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Rutherford, Williamson | 6 hr |
| Apr 3, 5:41 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 49 min |
| Apr 3, 5:43 AM CDT | Flash Flood Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 6 hr |
| Apr 3, 5:43 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 32 min |
| Apr 3, 5:48 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 6 hr |
| Apr 3, 6:03 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 25 min |
| Apr 3, 6:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 64 min |
| Apr 3, 6:24 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 51 min |
| Apr 3, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 22 min |
| Apr 3, 6:35 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 25 min |
| Apr 3, 7:51 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 39 min |
| Apr 3, 8:30 AM CDT | River Flood Warning | OHX | Hickman | 23 hr |
| Apr 3, 9:06 AM CDT | River Flood Advisory | OHX | Perry | 11 hr |
| Apr 3, 9:10 AM CDT | River Flood Advisory | OHX | Cheatham | 13 hr |
| Apr 3, 9:13 AM CDT | River Flood Warning | OHX | Davidson | 4 hr |
| Apr 3, 9:36 AM CDT | River Flood Advisory | OHX | Davidson | 56 hr |
| Apr 3, 9:40 AM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Apr 3, 10:33 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 3 hr |
| Apr 3, 11:34 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Apr 3, 11:41 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more | 3 hr |
| Apr 3, 11:43 AM CDT | Flash Flood Warning | OHX | Davidson, Macon, Sumner, Trousdale | 3 hr |
| Apr 3, 11:47 AM CDT | River Flood Warning | OHX | Cheatham | 23 hr |
| Apr 3, 11:48 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Apr 3, 11:50 AM CDT | River Flood Advisory | OHX | Davidson | 52 hr |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery | 5 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Stewart | 5 days |
| Apr 3, 11:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 2 hr |
| Apr 3, 1:06 PM CDT | River Flood Warning | OHX | Davidson | 86 min |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.